# SDR 98ZZZX2886

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assy
- Part number: 406010426101
- Condition: Failed
- Location: M/R Drive
- Part time: 99 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE LINK LOWER STUD SHEARED DUE TO CRACK/CORROSION.  REMOVED DRIVE LINK P/N 406-010-426-101, S/N A-FS1399.  INSTALLED S/N A-FS1777 TTO NEW DRIVE LINK.
